Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Mild cramping and heavy bleeding. Swollen ovaries. On pills. Explain situation?

I miscarrie in the 5th week but it was like a heavy period then the gyni said everything was fine we can try again if we want but i have been having some mild cramping on and off since so today went to another gyni and he said on of my ovaries was swollen but nothing serious and gave me some pills to also clean me inside. what is happening exactly?
Asked On : Mon, 7 May 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

There is possibility of pelvic inflammatory disease which means infection of the internal genital organs like uterus, ovaries, fallopian tubes.
It can occur due to passage of infection during the process of abortion.
You may be having mild PID, so your doctor might have recommended antibiotic tablets.
So you continue taking them, possibly you can get relieved of the infection.

Take care.

Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor